# SDR 08FDEA01865

- Difficulty date: May 16, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: AUB710746
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON STRINGER FAIRING NR 489 A, LOWER SECTION OF THE FAIRING IS DELAMINATED AND COMING APART.  FAIRING 489 AL WAS REPLACED ON FEDEX N/R N00610.
